# SDR MEX2003352

- Difficulty date: August 10, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 38334221
- Part serial: 1751
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FLT 192 - MTY-TIJ - AIRCRAFT RETURNED TO PLATFORM, DURING LEFT ENGINE STARTER, N2 TURN 6 PERCENT N1 TURN 1 PERCENT ONLY AND WITH STRONG NOISE LOW LEFT ACCELERATOR.  DURING OPEN COWLING WAS DETECTED ENGINE AIR TURBINE WITH LEAK.  THE ENGINE AIR TURBINE WAS REPLACED IAW MM 80-1-01, ENGINES WERE STARTED, ALL TESTS CORRECT.  (M)
